# SDR MASA200601191

- Difficulty date: April 25, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 7,769 hours, 4,537 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7241 DEN - SLAT HALF SPEED STATUS MSG.  MAINTENANCE RESET SYSTEM.
